# SDR DL76L954524

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Le Skin
- Condition: Damaged
- Location: Ws 416.20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING L/E ASSY AT THE NACELLE STRUT AND AT LE STA 416.20 REQUIRES REPLACEMENT.  THIS ER/A PROVIDES THE PART NUMBERS FOR INSTALLATION ON THIS A/C, DL ERA 272108-14.
